Tohoku Mathematical Journal
- Tohoku Math. J. (2)
- Volume 56, Number 1 (2004), 1-26.
Monodromies of hyperelliptic families of genus three curves
A complete list of the monodromies of degenerations of genus three which are not realized as the monodromies of any hyperelliptic families of genus three is given. We also prove that all the other monodromies of genus three are realized as the monodromies of certain hyperelliptic families.
Tohoku Math. J. (2), Volume 56, Number 1 (2004), 1-26.
First available in Project Euclid: 11 April 2005
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ishizaka, Mizuho. Monodromies of hyperelliptic families of genus three curves. Tohoku Math. J. (2) 56 (2004), no. 1, 1--26. doi:10.2748/tmj/1113246379. https://projecteuclid.org/euclid.tmj/1113246379